Contents
Academic literature on the topic 'Fractional Hamilton-Jacobi equation'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the lists of relevant articles, books, theses, conference reports, and other scholarly sources on the topic 'Fractional Hamilton-Jacobi equation.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Journal articles on the topic "Fractional Hamilton-Jacobi equation"
Jarabah, Ola A. "Quantization of Damped Systems Using Fractional WKB Approximation." Applied Physics Research 10, no. 5 (September 27, 2018): 34. http://dx.doi.org/10.5539/apr.v10n5p34.
Full textVeretennikova, M., and V. Kolokoltsov. "The Fractional Hamilton-Jacobi-Bellman Equation." Journal of Applied Nonlinear Dynamics 1, no. 1 (March 2017): 45–56. http://dx.doi.org/10.5890/jand.2017.03.004.
Full textDlotko, Tomasz, and Maria B. Kania. "Subcritical Hamilton-Jacobi fractional equation in RN." Mathematical Methods in the Applied Sciences 38, no. 12 (August 18, 2014): 2547–60. http://dx.doi.org/10.1002/mma.3241.
Full textGomoyunov, Mikhail Igorevich. "Minimax solutions of Hamilton–Jacobi equations with fractional coinvariant derivatives." ESAIM: Control, Optimisation and Calculus of Variations 28 (2022): 23. http://dx.doi.org/10.1051/cocv/2022017.
Full textHoang Luc, Nguyen, Donal O’Regan, and Anh Tuan Nguyen. "Solutions of a Nonlinear Diffusion Equation with a Regularized Hyper-Bessel Operator." Fractal and Fractional 6, no. 9 (September 19, 2022): 530. http://dx.doi.org/10.3390/fractalfract6090530.
Full textJumarie, Guy. "Fractional Hamilton-Jacobi equation for the optimal control of nonrandom fractional dynamics with fractional cost function." Journal of Applied Mathematics and Computing 23, no. 1-2 (January 2007): 215–28. http://dx.doi.org/10.1007/bf02831970.
Full textRakhshan, Seyed Ali, Sohrab Effati, and Ali Vahidian Kamyad. "Solving a class of fractional optimal control problems by the Hamilton–Jacobi–Bellman equation." Journal of Vibration and Control 24, no. 9 (September 14, 2016): 1741–56. http://dx.doi.org/10.1177/1077546316668467.
Full textGomoyunov, Mikhail I. "Differential Games for Fractional-Order Systems: Hamilton–Jacobi–Bellman–Isaacs Equation and Optimal Feedback Strategies." Mathematics 9, no. 14 (July 15, 2021): 1667. http://dx.doi.org/10.3390/math9141667.
Full textYAN, Li. "An Optimal Portfolio Problem Presented by Fractional Brownian Motion and Its Applications." Wuhan University Journal of Natural Sciences 27, no. 1 (March 2022): 53–56. http://dx.doi.org/10.1051/wujns/2022271053.
Full textSilvestre, Luis. "On the differentiability of the solution to the Hamilton–Jacobi equation with critical fractional diffusion." Advances in Mathematics 226, no. 2 (January 2011): 2020–39. http://dx.doi.org/10.1016/j.aim.2010.09.007.
Full textBook chapters on the topic "Fractional Hamilton-Jacobi equation"
"10 Dirichlet’s problem for critical Hamilton–Jacobi fractional equation." In Critical Parabolic-Type Problems, 231–54. De Gruyter, 2020. http://dx.doi.org/10.1515/9783110599831-010.
Full textDłotko, Tomasz W., and Yejuan Wang. "Erratum to: Chapter 10 Dirichlet’s problem for critical Hamilton-Jacobi fractional equation." In Critical Parabolic-Type Problems, 297–300. De Gruyter, 2020. http://dx.doi.org/10.1515/9783110599831-017.
Full text